Skip to Content

Just joined this group. just started to get of Lexapro off 20 mg to 10. Any suggestions?

Responses (1)

tablasco 20 Oct 2010

Also take a B complex, Omega 3 and a D vitamin. This will help in the long run. If you get side effects, go back to your normal dose and start tapering more slowely. I'm breaking the 10 mg tablets in half and lowering 5mg at a time.

gunny05 20 Oct 2010

thanks. will consider it. also 2 days ago I started taking a multivitiamin. This has also made me already feel better.

ndutime 21 Oct 2010

Hi all, I'm currently weaning myself off also. I'd been taking 20mg for a while and am quitting. On 5 Oct started taking it every other day and then reduced it to 10mg. Now I'm only taking the 10 mg every two days. My side effects have been dizzyness,nausea and moodiness. I'm also taking all of the above mentioned vitamins. I'm going to start working out more also. Any suggestions for the moodiness?

tablasco 21 Oct 2010

Working out might help. I've been trying to walk every night when I get home. Looks like were in this together, talking about it helps me. I've lowered mine 5 gm three days ago. So far the only side effect is dizziness. The 10 mgs are hard to break in half, so I use a small knife, but they do have pill splitters. When you lower it down to zero, be prepared for some rebound anxiety/depression. It may happen, but you can get through it.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions